# SDR CALA2014032000359

- Difficulty date: March 16, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER SURFACE OF CAB IN FLOOR LOWER WEB BS 1018, RBL 32S.  BLENDED OUT CORROSION IAW SRM 51-10-02.  10X MAGNIFIED DVI REMOVED AREA TO ENSURE CORROSION FREE IAW SRM 51-10-02.   TRIMMED OUT DAMAGE IAW ECRA 5321-01884 & 737EN-53-0230.  IAW NDT P6 51-00-00, HFEC NO CRACK INDICATION, FABRICATED REPAIR PARTS IAW ECRA 5321-01844 & EN-53-0230.  INSTALLED REPAIR PARTS & RESTORED CICI IAW ECRA 5100-01844.
